Para-algebras and approximate solution of singular
Doklady Akademii Nauk, Tome 316 (1991) no. 6, pp. 1293-1297
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_316_6_a1,
author = {V. D. Didenko},
title = {Para-algebras and approximate solution of singular},
journal = {Doklady Akademii Nauk},
pages = {1293--1297},
year = {1991},
volume = {316},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_316_6_a1/}
}
V. D. Didenko. Para-algebras and approximate solution of singular. Doklady Akademii Nauk, Tome 316 (1991) no. 6, pp. 1293-1297. http://geodesic.mathdoc.fr/item/DAN_1991_316_6_a1/